# SDR QXEA2018010200479

- Difficulty date: December 30, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 41,653 hours, 43,683 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING STRIP ON ROW 7-8 AB SIDE IS LOOSE. REMOVED FROM SERVICE. RESECURED PHOTO ILLUMINATING STRIP IN ROW 7-8 A/B. NO FURTHER DEFECT NOTED. RETURNED TO SERVICE.
